# SDR N6WA2025022602

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 42,339 hours, 31,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318231S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL AT FS333.00 TO FS349 STGR 21L IS CORRODED. REMOVED AND REPLACED BACKUP SILL AT FS333.00 TO FS349 AT STGR 21L IAW CRJ SRM 51-42-06 AND SRM 51-42-21.
